anyone have black worm like thin stools look black

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

missie1227
Veteran Member


Date Joined Nov 2005
Total Posts : 751
   Posted 8/20/2006 12:20 PM (GMT -7)   
ever since they put me on this AX called omnicef 300 mgs 2x's a day, i got this now....had ibs both D & C
am on norco for chronic pain xanax,.50mg zantac 75 mg, and zolloft
never had this though
long pencil black looks like tar stools or worms  what does this mean


9-02 crash w/ C-5-6-7 anterior/posterior fusion in neck w/11 screws and 4 metal plates. multilevel HNP at T & L section. FMS, PA in dec 05. on SSDI after 2.5 yr wait. sezuires, CTS, IBS ( C & D). norco, xanax, predisone shots. i dont know what else is wrong with me and neither does anyone else!!!


sarah12
Regular Member


Date Joined Jul 2006
Total Posts : 29
   Posted 8/21/2006 7:09 AM (GMT -7)   
Sounds like something you need to make your doctor aware of...could be the medications...I really have no idea, but I wouldn't hesitate to call the doctor and get his or her expert opinion.

Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 8/21/2006 8:31 AM (GMT -7)   
I know pain meds often cause constipation, and I believe someone on here said Zoloft or Zantac can as well. They may be the source of your C.

Pepto Bismol will cause your stools to turn black, so I assume there are certain other meds that might as well, but I agree with Sarah that you need to report that to your doctor just in case that is not known side affect of any of the medicine you are on. Hopefully it's not a sign of blood in your stools; some meds are so strong they'll give you a bleeding ulcer or something similar, so that's why you need to report that to your dr. The pencil-shape is less of a concern since a lot of people with IBS have poo shaped like that for some reason. But black is not a good color in poo unless you know for a fact that the meds you are on will cause that.

pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20576
   Posted 8/21/2006 10:17 AM (GMT -7)   
You have to be careful, sometimes black stools indicate blood from high up in the intestines...you should talk to your doc about this.  As well as narrow stools can sometimes indicate inflammation causing narrowing intestinal walls, therefore causing narrow stools (ribbon-like stools)...there could be something besides IBS going on, you really should see your doc.

:)

missie1227
Veteran Member


Date Joined Nov 2005
Total Posts : 751
   Posted 8/21/2006 1:21 PM (GMT -7)   
thank you all. i think it is from the AX for my sinus infection but i am taking probiotos
i have one or two more days left onthis awful med i am still blowing out yellow phlem
9-02 crash w/ C-5-6-7 anterior/posterior fusion in neck w/11 screws and 4 metal plates. multilevel HNP at T & L section. FMS, PA in dec 05. on SSDI after 2.5 yr wait. sezuires, CTS, IBS ( C & D). norco, xanax, predisone shots. i dont know what else is wrong with me and neither does anyone else!!!


Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 8/22/2006 9:25 AM (GMT -7)   
Yep, antibiotics will definitely mess you up. It's good you're taking probotics too. You still need to ask your dr. about having black stools, though. Hopefully you will return to normal no more than a week after you get off the antibiotics.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:30 AM (GMT -7)
There are a total of 2,735,335 posts in 301,296 threads.
View Active Threads


Who's Online
This forum has 151398 registered members. Please welcome our newest member, igiveup.
340 Guest(s), 11 Registered Member(s) are currently online.  Details
robotguy, Scaredy Cat, Loutucky, BillyBob@388, maria2016, Denikeef, PA_grandma, InTheShop, k07, Not-there-yet, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer